# SDR EE4Y2019100409923

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N16AQ
- Make and model: Boeing 737476
- Aircraft serial: 28151
- Aircraft time: 48,520 hours, 33,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN DAMAGED AT BS 500B+5, BETWEEN STRINGERS 22L AND 23L.  THE DAMAGED AREA WAS REPAIRED IAW INSTRUCTIONS ON EO PD37-53-3026.
